Alert archive / Wyoming / High Wind Watches in 2021

High Wind Watch 20, NWS Cheyenne, WY

June 9, 20216 counties in Wyoming; Box Butte County, Dawes County, Sioux County, Nebraska

NWS Cheyenne, WY issued this high wind watch at Jun 9, 2021, 2:11 PM MDT for 6 counties in Wyoming; Box Butte County, Dawes County, Sioux County, Nebraska. It took effect at Jun 10, 2021, 6:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 9, 2021, 2:11 PM MDT (20:11 UTC)
In effect from
Jun 10, 2021, 6:00 PM MDT
Expired
Jun 10, 2021, 2:12 AM MDT
In force
Issued by
NWS Cheyenne, WY

Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE, Albany County, WY, Converse County, WY, Goshen County, WY, Laramie County, WY, Niobrara County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 131 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 8.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2021-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2021-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-447 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

066 
WWUS75 KCYS 092011
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
211 PM MDT Wed Jun 9 2021

WYZ104-105-109>111-113-115-101200-
/O.NEW.KCYS.HW.W.0029.210610T1600Z-210611T0600Z/
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Upper North Platte River Basin-
Laramie Valley-
Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin,
Rawlins, Arlington, Elk Mountain, Baggs, Saratoga, Encampment, 
Laramie, and Bosler
211 PM MDT Wed Jun 9 2021

...HIGH WIND WARNING IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT
MDT THURSDAY NIGHT...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...Lower elevations of Carbon and Albany counties. This
  includes but is not limited to Rawlins, Saratoga, Elk Mountain,
  Laramie, and Shirley Basin. 

* WHEN...10 AM MDT Thursday until Midnight MDT Thursday night.

* IMPACTS...Mainly to transportation. Strong crosswinds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers. In addition, high winds combined
  with hot and dry conditions will lead to extremely critical fire
  weather conditions. Any new fires could spread rapidly. Burning
  of any kind of strongly discouraged! 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

WYZ101-102-106>108-116>119-101200-
/O.NEW.KCYS.HW.A.0020.210611T0000Z-210611T1200Z/
Converse County Lower Elevations-Niobrara County-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
Including the cities of Douglas, Glenrock, Bill, Deer Creek, 
Lusk, Redbird, Bordeaux, Wheatland, Guernsey, Torrington, Buford,
Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, Cheyenne,
and Pine Bluffs
211 PM MDT Wed Jun 9 2021

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph 
  possible.

* WHERE...Southeast Wyoming along and east of the Laramie Range.
  This includes but is not limited to Douglas, Esterbrook, Lusk,
  Wheatland, Torrington, Cheyenne and Vedauwoo. 

* WHEN...6 PM MDT Thursday until 6 AM MDT Friday. 

* IMPACTS...Mainly to transportation. Strong crosswinds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers. In addition, high winds combined
  with hot and dry conditions will lead to extremely critical fire
  weather conditions. Any new fires could spread rapidly. Burning
  of any kind of strongly discouraged! 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

NEZ002-003-095-096-101200-
/O.NEW.KCYS.HW.A.0020.210611T0000Z-210611T1200Z/
Dawes County-Box Butte County-Northern Sioux County-
Southern Sioux County-
Including the cities of Chadron, Chadron St Park, Alliance, 
Harrison, and Agate
211 PM MDT Wed Jun 9 2021

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph 
  possible.

* WHERE...Northern Nebraska Panhandle including Sioux, Dawes and
  Box Butte counties. This includes the cities of Harrison,
  Chadron and Alliance. The strongest winds will occur along the
  Pine Ridge in Dawes and northern Sioux counties.

* WHEN...6 PM MDT Thursday until 6 AM MDT Friday.

* IMPACTS...Mainly to transportation. Strong crosswinds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

CLH
1 follow-up statement
889 
WWUS75 KCYS 100812
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
212 AM MDT Thu Jun 10 2021

WYZ101-102-106>108-116>119-110000-
/O.UPG.KCYS.HW.A.0020.210611T0000Z-210611T1200Z/
/O.EXB.KCYS.HW.W.0029.210611T0000Z-210611T1200Z/
Converse County Lower Elevations-Niobrara County-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
Including the cities of Douglas, Glenrock, Bill, Deer Creek, 
Lusk, Redbird, Bordeaux, Wheatland, Guernsey, Torrington, Buford,
Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, Cheyenne,
and Pine Bluffs
212 AM MDT Thu Jun 10 2021

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT
FRIDAY...

* WHAT...West to northwest winds 35 to 45 mph with gusts up to 65
  mph expected.

* WHERE...Converse County Lower Elevations, Niobrara County, 
  Central Laramie Range and Southwest Platte County, East Platte 
  County, Goshen County, South Laramie Range, South Laramie 
  Range Foothills, Central Laramie County and East Laramie 
  County.

* WHEN...From 6 PM this evening to 6 AM MDT Friday.

* IMPACTS...Mainly to transportation. Strong crosswinds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

NEZ002-003-095-096-110000-
/O.UPG.KCYS.HW.A.0020.210611T0000Z-210611T1200Z/
/O.EXB.KCYS.HW.W.0029.210611T0200Z-210611T1200Z/
Dawes County-Box Butte County-Northern Sioux County-
Southern Sioux County-
Including the cities of Chadron, Chadron St Park, Alliance, 
Harrison, and Agate
212 AM MDT Thu Jun 10 2021

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 AM MDT
FRIDAY...

* WHAT...West to northwest winds 35 to 45 mph with gusts up to 65
  mph expected.

* WHERE...Dawes County, Box Butte County, North Sioux County and
  South Sioux County.

* WHEN...From 8 PM this evening to 6 AM MDT Friday.

* IMPACTS...Mainly to transportation. Strong crosswinds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

WYZ104-105-109>111-113-115-110000-
/O.CON.KCYS.HW.W.0029.210610T1600Z-210611T0600Z/
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Upper North Platte River Basin-
Laramie Valley-
Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin,
Rawlins, Arlington, Elk Mountain, Baggs, Saratoga, Encampment, 
Laramie, and Bosler
212 AM MDT Thu Jun 10 2021

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT...

* WHAT...West to southwest winds 35 to 45 mph with gusts up to 65
  mph expected.

* WHERE...Lower elevations of Carbon and Albany counties. This
  includes but is not limited to Rawlins, Saratoga, Elk Mountain,
  Laramie, and Shirley Basin.

* WHEN...From 10 AM this morning to Midnight MDT tonight.

* IMPACTS...Mainly to transportation. Strong crosswinds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers. In addition, strong winds combined
  with very warm and dry conditions will lead to critical fire
  weather conditions. Any new fires could spread rapidly. Burning
  of any kind of strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jun 9, 11:21 AM MDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 9, 11:21 AM MDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1121 AM MDT Wed Jun 9 2021

.SHORT TERM...(Today through Thursday night)
Issued at 315 AM MDT Wed Jun 9 2021

Potent shortwave trough that produced the severe thunderstorms and
heavy rainfall over southeast WY and NE Panhandle was progressing
east from the central Dakotas into western NE. Skies have cleared
over southeast WY, with clouds lingering over the Panhandle. A
quasi-stationary surface front extended from central CA through
southeast ID, north central WY into southern ND. A surface trough
was located from the Black Hills to the WY/NE border. Dew points
east of the trough were in the 40s and 50s, with 20s and 30s to
the west.

Expect a warm and dry pattern through midday Thursday as southwest
flow aloft increases between a upper ridge axis to the east and
upper trough moving into the Great Basin. Southwest winds will be
increasing west of the Laramie Range Thursday with a tightening
pressure gradient between a surface trough to the east and cold front
to the west. Gusts over 45 MPH combined with low humidities and warm
temperatures will raise the fire danger across Albany, Carbon and
Converse counties. 700mb temperatures in the mid and upper teens
Celsius today and Thursday will yield afternoon highs in the 80s
to mid 90s. Will need to keep a close eye on the high wind potential
late Thursday afternoon and early evening west of the Laramie Range.

As the front approaches the high plains Thursday afternoon, expect
convective initiation north of I-80 and east of I-25. 0-6km bulk shear
of 30-40kt combined with SBCAPE in excess of 3000 j/kg and ample
directional shear may promote discrete multi/supercellular development
over east-central WY and northern NE Panhandle late Thursday afternoon
and early evening. Main threats would be large hail and damaging winds.
These areas are highlighted by a Slight risk, surrounded by a Marginal
risk extending south and west to a Bill-Guernsey-Kimball line. The
greatest forcing, shear and instability is focused over the western
Dakotas and eastern MT where there is an Enhanced severe thunderstorm
threat. Storm intensity and coverage will diminish later Thursday
evening as the cold front moves through the Panhandle.

.LONG TERM...(Friday through Tuesday)
Issued at 315 AM MDT Wed Jun 9 2021

West to southwest flow aloft will prevail through the extended period
as a large upper ridge dominates the Rockies and Plains. The GFS is
depicting a wet bias Sunday through Tuesday as a surface boundary
stalls NW to SE over the CWA and a series of shortwaves ride along it.
Favoring the drier ECMWF solution with little or no precipitation
expected. Cooler than normal temperatures Friday will warm to above
normal Saturday through Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1117 AM MDT Wed Jun 9 2021

Look for a dry afternoon/evening today across southeast WYoming
and Nebraska Panhandle with VFR conditions expected. Winds will be
on the increase Thursday morning for KRWL...KLAR and KCYS as a
cold front approaches from the west, Ahead of this front...looks
like the Nebraska Panhandle airports are likely going to see
another round of severe thunderstorms Thursday late afternoon into
the evening hours. Stay tuned to later updates as we get closer to
Thursday afternoon.

&&

.FIRE WEATHER...
Issued at 214 AM MDT Wed Jun 9 2021

Dry, windy and warm weather will prevail west of the Laramie Range through
Thursday with elevated to critical fire weather conditions. Fuels are
beginning to cure in these areas, with the increasing threat for rapid
fire growth. A cold front will move through Southeast Wyoming and Western
Nebraska Thursday night. Widely scattered thunderstorms will develop
over the high plains late Thursday afternoon and evening. Cooler
temperatures Friday will warm above seasonal normals this weekend. Minimum
relative humidities will range from 8 to 15 percent west of the Laramie
Range.

&&

.HYDROLOGY...
Issued at 214 AM MDT Wed Jun 9 2021

Mild to warm temperatures will contribute to mountain snowmelt runoff
and elevated stream/river levels across southeast Wyoming. No flooding
is expected with a below average snowpack above 9000 feet, however with
daily rises and falls, it is possible a few sites may approach action
stage later this week into the weekend. With the lack of measurable
precipitation forecast west of the Laramie Range, chances for rain on
snowmelt will be negligible.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...MAJ
LONG TERM...MAJ
AVIATION...GCC
FIRE WEATHER...MAJ
HYDROLOGY...MAJ
Hazardous weather outlook, Jun 9, 4:12 AM MDT, 9 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
412 AM MDT Wed Jun 9 2021

WYZ101-103>107-109>119-101015-
Converse County Lower Elevations-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
412 AM MDT Wed Jun 9 2021

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Warm temperatures, low humidity and gusty winds will elevate
the fire danger this afternoon over western Carbon County.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Winds gusting over 45 MPH, low humidity and warm temperatures
will create critical fire weather conditions west of the Laramie
Range Thursday afternoon before the arrival of a cold front.

.Spotter information statement...

Spotter activation will not be required.

NEZ002-003-019>021-054-055-095-096-WYZ102-108-101015-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-Niobrara County-
Goshen County-
412 AM MDT Wed Jun 9 2021

This hazardous weather outlook is for the western Nebraska
Panhandle...east central Wyoming and portions of southeast
Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Widely scattered late afternoon and evening thunderstorms will
develop Thursday as a cold front and upper level disturbance
move through the area. There is the potential for severe
thunderstorms producing large hail and damaging winds.

.Spotter information statement...

Spotter activation will not be required.

In the hours before

Local storm report, Jun 9, 8:36 AM MDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
836 AM MDT WED JUN 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             2 WNW CHEYENNE          41.16N 104.83W
06/08/2021  E1.50 INCH       LARAMIE            WY   PUBLIC

            REPORT RECEIVED VIA FACEBOOK. DELAYED REPORT. I25 AND
            VANDEHEI.

0810 PM     TSTM WND DMG     6 NE CHEYENNE           41.21N 104.71W
06/08/2021                   LARAMIE            WY   NWS EMPLOYEE

            PEA TO QUARTER SIZE HAIL ALONG WITH 60 MPH WIND GUSTS.
            3-4 INCHES OF HAIL COVERED GROUND. GREENHOUSE DESTROYED.
            LIVESTOCK LOST INCLUDING A GOAT AND CHICKENS. FLASH
            FLOODING OBSERVED AS WELL.

0740 PM     HAIL             3 NE CHEYENNE           41.18N 104.75W
06/08/2021  E1.00 INCH       LARAMIE            WY   PUBLIC

            REPORT RECEIVED VIA FACEBOOK. DELAYED REPORT.

&&

GCLAYCOM
Local storm report, Jun 9, 8:48 AM MDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
848 AM MDT WED JUN 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             1 NE LANCE CREEK        43.03N 104.62W
06/08/2021  M1.00 INCH       NIOBRARA           WY   EMERGENCY MNGR

0649 PM     HAIL             2 SE WARREN AF BASE     41.14N 104.84W
06/08/2021  M1.00 INCH       LARAMIE            WY   PUBLIC

0715 PM     HAIL             2 WNW CHEYENNE          41.16N 104.83W
06/08/2021  E1.50 INCH       LARAMIE            WY   PUBLIC

            REPORT RECEIVED VIA FACEBOOK. DELAYED
            REPORT. I25 AND VANDEHEI.

0719 PM     HAIL             3 E CHEYENNE            41.15N 104.74W
06/08/2021  M0.50 INCH       LARAMIE            WY   PUBLIC

0725 PM     HAIL             2 E CHEYENNE            41.15N 104.75W
06/08/2021  M0.70 INCH       LARAMIE            WY   AMATEUR RADIO

0735 PM     HAIL             1 NE CHEYENNE           41.16N 104.78W
06/08/2021  M0.70 INCH       LARAMIE            WY   PUBLIC

0736 PM     TSTM WND GST     8 WSW HILLSDALE         41.16N 104.61W
06/08/2021  M67 MPH          LARAMIE            WY   MESONET

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM 8 WSW HILLSDALE. MESONET STATION WY46
            9.7 E CHEYENNE (WYDOT).

0739 PM     HAIL             8 SW HILLSDALE          41.15N 104.60W
06/08/2021  M1.00 INCH       LARAMIE            WY   EMERGENCY MNGR

            51-53 MPH WINDS.

0740 PM     HAIL             3 NE CHEYENNE           41.18N 104.75W
06/08/2021  E1.00 INCH       LARAMIE            WY   PUBLIC

            REPORT RECEIVED VIA FACEBOOK. DELAYED
            REPORT.

0740 PM     HAIL             5 ENE CHEYENNE          41.18N 104.70W
06/08/2021  M1.00 INCH       LARAMIE            WY   NWS EMPLOYEE

0742 PM     TSTM WND GST     8 SW HILLSDALE          41.15N 104.60W
06/08/2021  M60 MPH          LARAMIE            WY   EMERGENCY MNGR

0743 PM     FLASH FLOOD      2 WSW NORTH CHEYENNE    41.21N 104.83W
06/08/2021                   LARAMIE            WY   PUBLIC

            LOCAL FLOODING ON DEL RANGE VIA TWITTER.

0754 PM     HAIL             3 E CHEYENNE            41.15N 104.74W
06/08/2021  M0.50 INCH       LARAMIE            WY   PUBLIC

            RECORDED PEA TO HALF INCH SIZED HAIL.

0810 PM     TSTM WND DMG     6 NE CHEYENNE           41.21N 104.71W
06/08/2021                   LARAMIE            WY   NWS EMPLOYEE

            PEA TO QUARTER SIZE HAIL ALONG WITH 60 MPH
            WIND GUSTS. 3-4 INCHES OF HAIL COVERED
            GROUND. GREENHOUSE DESTROYED. LIVESTOCK LOST
            INCLUDING A GOAT AND CHICKENS. FLASH
            FLOODING OBSERVED AS WELL.

0814 PM     FLASH FLOOD      8 ENE CHEYENNE          41.17N 104.63W
06/08/2021                   LARAMIE            WY   EMERGENCY MNGR

            LOCAL FLOODING 6 INCHES IN DRAINAGE DITCH.

0816 PM     FLASH FLOOD      2 ENE WARREN AF BASE    41.17N 104.83W
06/08/2021                   LARAMIE            WY   BROADCAST MEDIA

            FLOODING IN DOWNTOWN CHEYENNE.

0827 PM     TSTM WND GST     5 SSW BURNS             41.12N 104.38W
06/08/2021  E55 MPH          LARAMIE            WY   PUBLIC

            SPOTTER REPORTED WIND GUSTS TO 55 MPH.

0833 PM     HAIL             2 NW SOUTH GREELEY HIGH 41.12N 104.83W
06/08/2021  M0.70 INCH       LARAMIE            WY   PUBLIC

0929 PM     HAIL             1 N FOX FARM-COLLEGE    41.12N 104.79W
06/08/2021  M0.70 INCH       LARAMIE            WY   TRAINED SPOTTER

1012 PM     FLOOD            1 W CHEYENNE            41.15N 104.81W
06/08/2021                   LARAMIE            WY   NWS EMPLOYEE

            2 INCHES OF STANDING WATER.

1026 PM     HAIL             PINE BLUFFS             41.18N 104.07W
06/08/2021  M1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

1028 PM     TSTM WND GST     6 S ALBIN               41.33N 104.11W
06/08/2021  M56 MPH          LARAMIE            WY   ASOS

            UR343.

1058 PM     HEAVY RAIN       1 SSW WARREN AF BASE    41.13N 104.87W
06/08/2021  M1.86 INCH       LARAMIE            WY   AWOS

            AWOS STATION KFEW FE WARREN AFB - FEW.

0500 AM     HEAVY RAIN       1 WNW CHEYENNE          41.15N 104.81W
06/09/2021  M2.33 INCH       LARAMIE            WY   CO-OP OBSERVER

            CO-OP OBSERVER STATION CYSW4 CHEYENNE WFO.

0530 AM     HEAVY RAIN       2 SSE NORTH CHEYENNE    41.19N 104.77W
06/09/2021  M1.30 INCH       LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-64 CHEYENNE 3.2 NNE.

0530 AM     HEAVY RAIN       1 NE NORTH CHEYENNE     41.23N 104.77W
06/09/2021  M0.78 INCH       LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-139 CHEYENNE 6.0 N.

0600 AM     HEAVY RAIN       2 ENE CHEYENNE          41.16N 104.76W
06/09/2021  M2.06 INCH       LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-82 CHEYENNE 2.0 ENE.

0600 AM     HEAVY RAIN       2 E WARREN AF BASE      41.15N 104.83W
06/09/2021  M2.07 INCH       LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-216 CHEYENNE 1.8 W.

0600 AM     HEAVY RAIN       1 NW CHEYENNE           41.15N 104.81W
06/09/2021  M2.33 INCH       LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-115 CHEYENNE 0.8 NW.

0640 AM     HEAVY RAIN       3 SSW NORTH CHEYENNE    41.18N 104.81W
06/09/2021  M1.10 INCH       LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-178 CHEYENNE 2.9 NNW.

&&

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:14 PM MDTSpecial Weather StatementCYSLaramie31 min
Jun 8, 6:45 PM MDTSevere Thunderstorm WarningCYSLaramie45 min
Jun 8, 7:27 PM MDTSevere Thunderstorm WarningCYSLaramie48 min
Jun 8, 7:30 PM MDTFlash Flood WarningCYSLaramie3 hr
Jun 8, 8:21 PM MDTSpecial Weather StatementCYSNiobrara54 min
Jun 8, 8:29 PM MDTSpecial Weather StatementCYSLaramie46 min
Jun 8, 8:35 PM MDTSevere Thunderstorm WarningCYSNiobrara55 min
Jun 8, 8:36 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 8, 9:03 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie42 min
Jun 8, 9:08 PM MDTSevere Thunderstorm WarningCYSLaramie52 min
Jun 8, 9:33 PM MDTSpecial Weather StatementCYSNiobrara57 min
Jun 8, 10:20 PM MDTAreal Flood AdvisoryCYSLaramie3 hr
Jun 8, 10:26 PM MDTSevere Thunderstorm WarningCYSLaramie49 min
Jun 8, 11:15 PM MDTSevere Thunderstorm WarningCYSLaramie45 min
Jun 9, 2:11 PM MDTHigh Wind WarningCYSAlbany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more39 hr
Jun 8, 9:45 PM MDTSpecial Weather StatementCYSBanner, Kimball45 min
Jun 8, 11:49 PM MDTSpecial Weather StatementCYSCheyenne26 min

Nearby

High Wind Watches in Wyoming, 2021High Wind Watches in Nebraska, 2021Every high wind watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.